# SDR DALA2016040702684

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 237-258
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RING PAN AFT LOWER CORNER BETWEEN BS 237-258 LT AT PASSENGER CABIN. FASTENERS AND DAMAGE WERE REMOVED, WAS PERFORMED IAW SRM 06-10-01-001. NO CRACKS. REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-30-5, 53-05, FIG 122.
